MAUDE Adverse Event Report: AESCULAP AG RECAMIER UTER.CURETTE SH/RIG.#3 12.0MM; GYNAECOLOGY AND OBSTETRICS

AESCULAP AG RECAMIER UTER.CURETTE SH/RIG.#3 12.0MM; GYNAECOLOGY AND OBSTETRICS
Model Number ER223R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.The review of risk assessment revealed that the overall risk level (severity x probability of occurrence) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
It was reported that there was an issue with er223r - recamier uter.Curette sh/rig.#3 12.0mm.According to the complaint description, the product fractured inside the patient and required additional surgery.An additional medical intervention was necessary.Additional information was not available.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Updated: b3 event date, b5 event description, e1 and e2 reporter.
 
Event or Problem Description
Additional information: the patient underwent a dilation and curettage for a molar pregnancy.The curette fractured, broke, cracked and/or splintered inside of the patient.Due to this malfunction, an abdominal laparoscopy and hysteroscopy was performed.Further details were not provided.

Brand Name
RECAMIER UTER.CURETTE SH/RIG.#3 12.0MM
Common Device Name
GYNAECOLOGY AND OBSTETRICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11568164
Report Number9610612-2021-00308
Device Sequence Number17178445
Product Code HCY
UDI-Device Identifier04038653041800
UDI-Public4038653041800
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberER223R
Device Catalogue NumberER223R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;